Matrix linear minimax estimators in a general multivariate linear model under a balanced loss function
Guikai Hu and
Ping Peng
Journal of Multivariate Analysis, 2012, vol. 111, issue C, 286-295
Abstract:
This article investigates the minimaxity of matrix linear estimators of regression coefficient matrix in a general multivariate linear model with a nonnegative definite covariance matrix allowing for relations between the covariance matrix and the design matrix under a balanced loss function. In a subset of all matrix linear estimators, matrix linear minimax estimators are obtained and proved to be unique almost surely on the suitable hypotheses.
Keywords: Balanced loss function; General multivariate linear model; Linear minimax estimator (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X12000954
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:111:y:2012:i:c:p:286-295
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.jmva.2012.04.004
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().